# SDR SWAA2019061433776

- Difficulty date: June 8, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER INSPAR RIB AT STAB. STA. 120.30, 3RD STIFFENER CRACKED. / REPAIRED STIFFENER IAW SRM AND DWG.
